VOL. 29 · NO. 4 | 1977
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 29 (4), (1977)
No abstract available
Articles
Bruce Calvert
Tohoku Math. J. (2) 29 (4), 463-471, (1977) DOI: 10.2748/tmj/1178240492
KEYWORDS: 47H99
No abstract available
Alain Connes, Masamichi Takesaki
Tohoku Math. J. (2) 29 (4), 473-575, (1977) DOI: 10.2748/tmj/1178240493
KEYWORDS: 46L10, 46L35, 46L55
No abstract available
Hajime Sato
Tohoku Math. J. (2) 29 (4), 577-584, (1977) DOI: 10.2748/tmj/1178240494
KEYWORDS: 53C15, 57D15
No abstract available
Kichi-Suke Saito
Tohoku Math. J. (2) 29 (4), 585-595, (1977) DOI: 10.2748/tmj/1178240495
KEYWORDS: 46L10
No abstract available
N. Kazamaki
Tohoku Math. J. (2) 29 (4), 597-600, (1977) DOI: 10.2748/tmj/1178240496
KEYWORDS: 60G45
No abstract available
Shigeru Tsurumi
Tohoku Math. J. (2) 29 (4), 601-605, (1977) DOI: 10.2748/tmj/1178240497
KEYWORDS: 60B05, 28A40
No abstract available
Back Matter
Tohoku Math. J. (2) 29 (4), (1977)
No abstract available
Back to Top